Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Is it possible for a cervical ectropian to cause pain during sex ?

Is it possible for a cervical ectropian to cause pain during sex? I have had other tests and there is nothing else wrong with me apart from this, so i feel that this must be causing the pain. however, when i asked my doctor he told me that it shouldn't be causing pain - but i have since done some research and found things that suggest otherwise!
Asked On : Sat, 24 Oct 2009
Answers:  1 Views:  394
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response

It is simply Bilateral vertical laceration of the cervix which disrupts the connective tissue and circular fibromuscular fibres leaving the longitudinal fibres of the external cirvical muscle free to act unoposed, the effect is curling of the lips of the cervix upwards. Only per speculum examination is quite sufficent.  but it has to be differentiated from erosion of the cervix. But both the condition don't cause pain during sex. Don't worry!!! 

Answered: Sat, 24 Oct 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor